# SDR UALA2011111606286

- Difficulty date: November 16, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 71,514 hours, 8,497 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Frame
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 45K, 51A, WINDOW FRAME LOOSE PER LOTECH.  SECURED FRAME.
